Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Rational function certification of multisum/integral/``$ q$'' identities


Authors: Herbert S. Wilf and Doron Zeilberger
Journal: Bull. Amer. Math. Soc. 27 (1992), 148-153
MSC (2000): Primary 11B65; Secondary 05A19, 05A30, 33D99
MathSciNet review: 1145580
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The method of rational function certification for proving terminating hypergeometric identities is extended from single sums or integrals to multi-integral/sums and "q" integral/sums.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 11B65, 05A19, 05A30, 33D99

Retrieve articles in all journals with MSC (2000): 11B65, 05A19, 05A30, 33D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00297-5
PII: S 0273-0979(1992)00297-5
Keywords: Identities, hypergeometric, holonomic, recurrence relation, q-sums, multisums, constant term identities, Selberg and Mehta-Dyson integrals
Article copyright: © Copyright 1992 American Mathematical Society